Microworlds and mathematics - playing music and musical scales

Gough, John 2003, Microworlds and mathematics - playing music and musical scales, Prime number, vol. 18, no. 3, pp. 26-31.

Attached Files
Name Description MIMEType Size Downloads

Title Microworlds and mathematics - playing music and musical scales
Author(s) Gough, John
Journal name Prime number
Volume number 18
Issue number 3
Start page 26
End page 31
Publisher Mathematical Association of Victoria
Place of publication Parkville, Vic.
Publication date 2003-09
ISSN 0816-9349
Language eng
Field of Research 130208 Mathematics and Numeracy Curriculum and Pedagogy
HERDC Research category C3 Non-refereed articles in a professional journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30012898

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 377 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 21 Oct 2008, 11:20:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.